# SDR HEEA114010

- Difficulty date: February 5, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 20,214 hours
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 204030770101
- Condition: Cracked
- Location: Crew Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARAMEDIC NOTICED CRACK IN UPPER WINDOW COPILOTS DOOR.  WHEN ATTEMPTING TO SECURE THE WINDOW WITH TAPE, WINDOW FELL OUT.  MAINTENANCE REPLACED WINDOW.
